# SDR AALA201809219006

- Difficulty date: September 18, 2018
- Submitted: September 21, 2018
- Operation: Air carrier
- Aircraft: N797AN
- Make and model: Boeing 777223
- Aircraft serial: 30012
- Aircraft time: 71,283 hours, 9,032 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Switch
- Condition: Faulty
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF WORK CARD 2738, EPAS SQUIB LIGHT DID NOT ILLUMINATE DURING TEST AT THE R3  DOOR.  REPLACED DOOR OPEN SWITCH IAW  AMM 52-11-28 OPERATIONS CHECK GOOD.
